# SDR WTAA950066

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MOD - RIGHT ENGINE FIRE BELL, CAPTION LIGHT AND FIRE LIGHT ACTIVATED IN FLIGHT.  NO SMOKE OR FIRE VISABLE.  MAINTENANCE DETERMINED INDICATION TO BE FALSE FOLLOWING INSPECTION OF RT ENGINE AND FIRE WARNING SYSTEM.  REPLACED RIGHT ENGINE FORWARD FIRE LOOP.  FIRE WARNING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
